Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I am not experienced and worried. I had unprotected sex yesterday, I took plan B two hours after having unprotected sex. The next day i woke up and found out i was bleeding althought the bleeding is light.I am suppost to get my period soon i believe next week Im not sure if the bleeding is caused by the pill or that the period came early? Some hours after taken the pill I have started feeling sick headaches feeling of vomitting and lower stomach pain.What due this signs mean? Is their a possiblity of been pregnant?

Loading...

Hello there! I found that in studies the most common Plan B side effects included: nausea, abdominal pain (stomach pain), fatigue, headaches, a heavier menstrual period, a lighter menstrual period, dizziness, breast tenderness, vomiting, diarrhea. Most women will get their period right on schedule after taking Plan B, although sometimes the drug can delay a period by a few days. So the sick headaches feeling of vomiting and lower stomach pain could be the side effects of plan B pill. I suppose the bleeding is your period, it probably came earlier. Anyways, if the bleeding lasts more than your normal period does you should look for a medical help. I hope this will help you and you'll get better soon.
Reply

Loading...